Rauf Kamil

Name:    Dr Rauf K.
Status:   Senior Lecturer
Department:   Mathematics

 


His Publications are:

 

HOME-BASED PUBLICATION

  1. Rauf, K. (2004). A Characterization of Weighted Norm Inequalities for the Hardy-Littlewood Maximal Function. The Nigerian Journal of Pure and Applied Sciences.19; 1734 -1740. Published by Faculty of Science University of Ilorin.
  2. Omolehin, J. O., Fadare, D. T., Rauf, K. and Yahya, W. B. (2006). Application Of Fuzzy Logic for the Appraisal of Electrical Energy Generation, The Nigerian Journal of Pure and Applied Sciences, 21; 2013-2022. Published by Faculty of Science, University of Ilorin.
  3. Omolehin, J. O., Ojeniyi, O. O., Oyelade, J. O. and Rauf, K. ( 2007). A Comparison of Fuzzy and Deterministic Models for Assessing Students’  Performance; The Nigerian Journal of Pure and Applied Sciences. Published by Faculty of Science, University of Ilorin.                            

    NATIONAL PUBLICATION:
  4. Rauf, K. (2003). A note on Mathematical Modelling in Weaving Processes. Journal of the Mathematical Association of Nigeria, ABACUS. 30, No.2A; 66- 73. Published by Mathematical Association of Nigeria.
  5. Bamigbola, O.M., Adeyemo, S.O.  and Rauf, K. ( 2004). A Mathematical Physics Model for enhancing the productivity of the cotton weaving industry. The Journal of the Nigeria Association of Mathematical Physics. 8; 289-292. Published by Nigeria Association of Mathematical Physics.
  6. Opoola, T.O., Babalola, K.O., Fadipe-Joseph, O. A. and Rauf, K. (2004). On Coefficient Bounds of a Subclass of Univalent Functions; Journal of the Nigerian Mathematical Society, 24; 87-92. Published by Mathematical Society of Nigeria.
  7. Yahya, W. B., Rauf, K., Omolehin, J. O. and Ige, S. O. (2006). On algorithms to generate normal probabilities using a numerical method. Sciential Africana, 5, No.2; 32-39. Published by Faculty of Science, University of Porthacort.
  8. Omolehin , J. O., Rauf, K., Opawoye, B. and Yahya, W. B. (2006). Jacobian Approach to Optimal Determination of Perturbation parameter for Gradient method; The Journal of the Nigeria Association of Mathematical Physics. 10; 363-370. Published by Nigeria Association of Mathematical Physics.
  9. Omolehin, J. O., Ojeniyi, O. O., Oyelade,  J. O. and Rauf, K. (2006). Effect of update Anomalies on Herbarium Database Disk Access; The Journal of the Mathematical Association of Nigeria, ABACUS. 33; No.2A; 21-26. Published by Mathematical Association of Nigeria.
  10. Omolehin, J. O., Jaiyeola, F. F., Rauf, K., Babatunde, A. O., Abikoye, O. C. Asaju, L. B. and Ameen, A. O. (2009). Development of a Model for Bird Flu Diagnosis; The Journal of Research in Physical Sciences. 5; No. 2; 62-73. Published by the International Research and Development Institute, University of Calabar, Nigeria.
  11. Rauf, K. and Adagunodo, E. R. (2009). Automation of Cotton Weaving using Computer Controlled Loom. Journal of the Mathematical Association of  Nigeria, ABACUS. 36, (2); 68-72. Published by Mathematical Association of Nigeria.
  12. Ameen, A. O., Makanjuola, S. O., Omolehin, J. O., Asaju, L. B., Rauf, K.  and Olagunju, M. (2009). Computer Simulation of the different stages of the encoding And decoding processes of Digital transmitted messages. Journal of the Mathematical Association of Nigeria, ABACUS. 36, (2); 117-122. Published by  Mathematical Association of Nigeria.

    INTERNATIONAL PUBLICATION:
  13. Rauf K. and Imoru, C. O. (2002). "Some generalisation of weighted norm inequalities for a certain class of integral operators". Kragujevac Journal of Mathematics, 24; 95-105. Published by Department of Mathematics Kragujevac University, Yugoslavia. http: //elib.mi.sanu.al.yu/
  14. Rauf, K. , Omolehin, J. O. and Evans, D. J. (2005). "Further Result on the Strong Summability of Fourier Series". International Journal of Computer Mathematics, 82, No.3; 331-339. Published by Taylor and Francis, UK. http: // www.tandf.co.uk / journals.
  15. Omolehin, J. O., Oyelade, J. O., Ojeniyi, O.O. and Rauf, K.(2005). "Application of Fuzzy Logic in Decision Making on Students’ Academic Performance". Bulletin of Pure and Applied Sciences.24E (No.2); 381-387. Published by An International Journal of Mathematics and Statistics. India. http://www.bulletinpureappliedsciences.com
  16. Omolehin, J. O. and Rauf, K. (2006). "Computational capability of CGM algorithm ; CREATIVE MATH. & INE 15"; 93-106. Published by Department of  Mathematics and Computer Sciences, North University of BAIA MARE, Romania. http: //creative-mathematics.ubm.ro/
  17. Rauf, K. and Opoola, T. O. (2007). "On a Differential Subordination of a Certain Subclass of Univalent Functions"; International Journal of Mathematics and Computer Science, 2; 127-136. Published by Department of Mathematics and Computer Science, Lebanon University Lebanon. http// ijmcs.futureintech.net
  18. Omolehin, J. O., Rauf, K. and Evans, D. J. (2005). "Conjugate Gradient Method Approach to Queue Theory". International Journal of Computer Mathematics, 82, No.7; 829-835. Published by Taylor and Francis.UK. http: // www.tandf.co.uk / journals.
  19. Rauf, K. and Omolehin, J. O. (2006). "Some notes on an integral inequality related to G.H. Hardy's integral inequality"; Punjab University journal of Mathematics, 38; 9-13. Published by Department of Mathematics, Punjab University Pakistan. www.pu.edu.pk/math/pujm/files/kamil2.pdf
  20. Rauf, K. and Omolehin, J. O. (2006). "On weighted norm integral inequality of G. H. Hardy’s type. Kragujevac" Journal of Mathematics, 29; 165-173. Published by Department of Mathematics, Kragujevac University, Yugoslavia. http://elib.mi.sanu.al.yu/
  21. Rauf, K., Omolehin, J. O. and Gbadeyan, J. A. (2007). "On Some Refinement of  Results on Hardy’s Integral  Inequality". International Journal of  cientific Computing, 1(1); 15-20. Published by School of Humanities and Sciences SASTRA Deemed University, Thirumalaisamudram Thanjavoor-613 402, Tamilnadu (India). www.serialpub.com
  22. Omolehin, J. O., Sinkaye, L. and Rauf, K. (2007). "On The Convergence Rate of Computation of Optimal Control Trajectories via Legendre Polynomials". International Journal of Scientific Computing, 1(2); 153-162. Published by School of Humanities and Sciences SASTRA Deemed University, Thirumalaisamudram Thanjavoor-613 402, Tamilnadu (India). www.serialpub.com
  23. Omolehin, J. O., Abdulrahman, M. K. A., Rauf, K. and Udoh, P. J. (2008). "Conjugate gradient method for non-positive definite matrix operator"; Afr. J. Math. Comput. Sci. Res., 1(2); 028-031. Published by Academic Journal http//www.academicjournals.org/AJMCSR
  24. Omolehin, J. O., Abdulrahman, M. K. A., Rauf, K.  and Ameen, A. O. (2009). Effect of Matrix Transformation on Minimization of Quadratic Functional; ASM Sc. J., 3(1); 1-5. Published by Faculty of Science, Universiti Sains Malaysia. This email address is being protected from spambots. You need JavaScript enabled to view it.
  25. Omolehin, J. O., Enikuomehin, A. O., Jimoh, R. G. and Rauf, K. (2009). "Profile of Conjugate Gradient Method Algorithm on the Performance Appraisal for a fuzzy system"; Afr. J. Math. Comput. Sci. Res., 2(3); 030-037. Published by Academic Journal http//www.academicjournals.org/AJMCSR.
  26. J. O. Omolehin, A. O. Enikuomehin, K. Rauf and R. G. Jimoh, (2009). Minkwosky Inequality to Fuzzy Model in Performance Appraisal; International Journal of Physical Sciences. 1; No. 2; 28-37. Published by Pan-Afri. Book Company, Accra, Ghana.
  27. J. O. Omolehin, K. Rauf, R. G. Jimoh and O. C. Abikoye, (2009). Graphics to fuzzy elements in appraisal of an in-house software based on Inter-failure data analysis; Afr. J. Math. Comput. Sci. Res., 2(6); 092-097. Published by Academic Journal http//www.academicjournals.org/AJMCSR.
  28. J. O. Omolehin, L. B. Asaju, M. Olagunju, A. O. Ameen and K. Rauf, (2009). Embedded Confusion Matrix in Fuzzy Logic for System Appraisal; International Journal of Physical Sciences. 1; No. 1; 18-25. Published by the Pan-African Book Company Accra, Ghana.
  29. K. Rauf, J. O. Omolehin and S. O. Makanjuola,   (2011):  Some Properties of Weighted Norm Inequalities for the Hardy-Littlewood Maxima Function,   British Journal of Mathematics & Computer Science (BJMCS);  1(4)  242-248.   UK.  Association of SCIENCEDOMAIN International, UK.  http//www.sciencedomain.org.
  30. K. Rauf, S. Ponnusamy and J. O. Omolehin,   (2012):  On Generalization of Hardy-type Inequalities,  The Australian Journal of Mathematical Analysis and Applications (AJMAA);   9 (1), Article 14   1-21.  Australia.  Austral University, Australia. http//www.ajmaa.org.
  31. J. O. Omolehin, K. Rauf, O. Abikoye, O. Enikuomehin and S. O. Sogunro  (2011): Comparative Analysis of Extended Conjugate Method (ECGM) and Euler-Lagrange (E-L) Algorithms for Reaction Difusion Problem,   British Journal of Mathematics & Computer Science (BJMCS);  1(3)  165-180.   UK.  Association of SCIENCEDOMAIN International, UK. http//www.sciencedomain.org

    INTERNATIONAL BOOK IN-PRINT
  32. K. Rauf and J. O. Omolehin,   (2012):  Weighted Hardy-type Inequalities, (ISBN 978-3-659-11245)  USA and U.K.  USA and U.K.  LAP-Germany. 

    LOCAL BOOK IN-PRINT
  33. J. A Gbadeyan et. al.,   (2006):  Revised Udergraduate Mathematics SERIES I,  Department of Mathematics, University of Ilorin, Nigeria. Ilorin Mathematics Department, University of Ilorin, Ilorin, Nigeria. Science, University of Ilorin.
  34. J. A Gbadeyan et. al.,   (2006):  Revised Udergraduate Mathematics SERIES II, Department of Mathematics, University of Ilorin, Nigeria. ISBN:978- 46651-8-3.  Ilorin, Mathematics Department, University of Ilorin, Ilorin, Nigeria.
  35. J. A Gbadeyan et. al.,  (2006):  Revised Pre- Degree Mathematics,  Department of Mathematics, University of Ilorin, Nigeria.    Ilorin  Mathematics Department, University of Ilorin, Ilorin, Nigeria.